# SDR TSAA9679007

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- Engine: Pwa JT8D9A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 71700
- Condition: Stripped Studs
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 291 - HNL-LIH - NR 2 ENGINE LOST OIL PRESSURE AND OIL QUANTITY.  SHUTDOWN ENGINE AND FOLLOWED QRH.  PERFORMED JT8D ENGINE OIL FILTER HOUSING ASSY.  FLY HOME REPAIR IAW STANDARD PRACTICE MANUAL 8-06, PAGE 1 AND 2.  SERVICED OIL TO FULL.  FERRY A/C TO HNL.  REPLACED NR 2 ENGINE GEARBOX.  FOUND OIL FILTER HOUSING MOUNT STUDS ON GEARBOX STRIPPED.  OPS CHECK AND LEAK CHECK WITH HIGH POWER RUN OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
